Couldn't find what you looking for?

TRY OUR SEARCH!

Just FYI--I am 3 months from the date of my first injection at L3/4 (spinal) and STILL experience side-effects from the cortisone. It did help (my back was GONE), but *never* again. I'll do surgery before I let anyone stab me with that c**p in the spine.
Reply

Loading...

I experienced the same thing after getting two cortisone shots in my shoulder. I noticed that I lost interest in sex after the second shot. I'm able to get an erection but having trouble climaxing. It's been 4 months now. Anyone else have this problem and did it get better in time?
Reply

Loading...

I experienced the same thing after getting two cortisone shots in my shoulder. I noticed that I lost interest in sex after the second shot. I'm able to get an erection but having trouble climaxing. It's been 4 months now. Anyone else have this problem and did it get better in time?
Reply

Loading...

I'm 33, same issue from injections in my back. The first thing i would recommend is getting your testosterone levels checked. Doctors dont seem to be aware that corticosteroids (cortisone) can trigger hypogonadism. If they are low Clomid can help restart your T production. It will also cause your estrogen to rise, so if your ed continues you need clomid and anastrozole. If your like me you will end up on testosterone injections after trying this because you just dont feel 100%. I'll be honest, I'm going on 3 years and although my erections have come back (with treatment) the climax is still not 100% and ive accepted that it may never get there although it is much better now.

I hope this helps. You're not alone. There are a lot of treatments, but you have to push your doctor. Good luck.
Reply

Loading...

yes I have also same problem, after 4 shots of cortisone in 14 months period due to shoulder capsulitis, significant decrease in sex drive, and decrease in both total and bioavailable testosterone..
Reply

Loading...

I think doctors need to make more research on cortisone and testosterone connection I am 34 male suffering from low testosterone symptoms since 20 years or more and only thing wrong could happen for me was taking high doses of Cortisone at age of 6 to age of 9or 10
Reply

Loading...

I had a cortisone shot in my knee and I am experiencing higher sexual desires. Harder errections then my norm. I am 52 years old very active but over weight.
Reply

Loading...

Can a shot of cortisone in the hip have negative effects on sexual function
Reply

Loading...

Your doctor will tell you no and it is not listed as a side effect, but that is why I started this thread. And hundreds of people I've talked to had the same problem. Where were your injections? And are you sure it was cortisone? Mine were decadron
Reply

Loading...

I have had a depomedrol shot 80mg for allergic rhinitis a year and a half ago. I have been experiencing little to no sex drive ever since and have became depressed, thinking that this will become a permanent thing. I am 26 years old and have always had a high sex drive, now I do not even wake up with an erection. I do not know what else to do or why this has happened, it seriously is the worst feeling ever
Reply

Loading...

you need to see a family doctor or urologist. have your hormone levels checked. if you are low testosterone, clomid (clomiphene citrate) can help restart your production. you will need to be persistent with the doctors. they seem to think young men are immune to hypogonadism.
Reply

Loading...

Hi im having the same prob im 22 im having a hard time to get an erection its been almost a month since i took corticoïdes but not injections how much time did it take so you get to 90℅ and where you doing anything that helped
Reply

Loading...

You're likely in the worst of it right now. Make sure you are excersizing and eating right. Mens multi vitamins. If you can still get a good erection you should rebound quicker than I did. In my case I'm on Clomid now to maintain t levels. Go to the doctor, ask them to do a hormone-/ thyroid blood test
Reply

Loading...

You said before thats my erection was back at 90%,how many times it tooks to get back?im in almost 3monthes and still no erection did u took any medicine orthe erection becomes normal after the cortisone wears out of the body?
Reply

Loading...

I know this sucks to hear, but it's different for everyone. In my case, yes I was prescribed Clomid (clomiphene citrate) and anastrozole. This is a "restart" to your testosterone production. Have you had your hormone levels checked?
Reply

Loading...